On fixed point results in $F $-metric space with applications to neutral differential equations

Shehu Shagari Mohammed; Yahaya Sirajo; Ibrahim Aliyu Fulatan

Volume 4, Issue 3 , June 2022, , Pages 47-62


  In this paper, a new concept of Ciric-Kannan -$\alpha-\psi$-contractions in the setting of $F $-metric space is introduced. Using this idea, endowed with suitable hypotheses, some fixed point theorems for such mappings in $F $-complete $F $-metric space are established. As an application, an existence ...  Read More

Some critical remarks of recent results on F-contractions in b-metric spaces

Mudasir Younis; Nicola Fabiano; Mirjana Pantovic; Stojan Radenovic

Volume 4, Issue 2 , April 2022, , Pages 1-10


  In this paper, we analyze, generalize and correct some recent results on F-contractions within b-metric spaces. In all results, our only assumption is the strict growth of the function F: $\left( 0,+\infty \right) \rightarrow \left( -\infty ,+\infty \right) .$  Read More

Fixed point theorems for occasionally weakly compatible maps in neutrosophic metric spaces

Jeyaraman Mathuraiveeran; A.N. Mangayarkkarasi

Volume 4, Issue 2 , April 2022, , Pages 57-69


  In 2008, Al-Thagafi and Shahzad introduced the notion of Occasionally Weakly Compatible mappings (shortly OWC maps) which is more general than all the commutativity concepts. The purpose of the paper is to obtain common fixed point theorems in Neutrosophic metric spaces by using OWC maps.  Read More

Bicomplex valued bipolar metric spaces and fixed point theorems

Siva Gurusamy

Volume 4, Issue 1 , January 2022, , Pages 29-43


  The concept of bicomplex valued bipolar metric space is introduced in this article, and some properties are derived. Also, some fixed point results of contravariant maps satisfying rational inequalities are proved for bicomplex valued bipolar metric spaces.  Read More

On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces

Parveen Kumar; Nicola Fabiano; Ljiljana Paunovic

Volume 3, Issue 3 , September 2021, , Pages 1-25


  In this paper, among other things, we have established four different types of compatible mappings that work in the context of C*-algebra valued metric spaces. The obtained types of mappings generalize from previously known ones within ordinary metric spaces. We have shown by examples ...  Read More

On Palais method in b-metric like spaces

Nikola Mirkov; Zoran D. Mitrovic; Mudasir Younis; Stjan Radenovic

Volume 3, Issue 3 , September 2021, , Pages 33-38


  This paper aims to prove that the Lipschitz constant in the Banach contraction principle belongs to the whole interval [0, 1) for all the six classes of spaces viz. metric spaces, b-metric spaces, partial metric spaces, partial b-metric spaces, metric like space, and finally for more general spaces called ...  Read More

Fixed point results for generalized contractions in S-metric spaces

Khalil Javed; Fahim Uddin; Faizan Adeel; Muhammad Arshad; Hossein Alaeidizaji; Vahid Parvaneh

Volume 3, Issue 2 , June 2021, , Pages 27-39


  In this paper, we discuss the existence of a fixed point for a generalized contraction in S-metric spaces. We furnish some examples in support of our main results. Our results generalize and improve many well-known results in the existing literature.  Read More